Alert archive / Pennsylvania / Lake Effect Snow Warnings in 2008

Lake Effect Snow Warning 9, NWS Cleveland, OH

December 5, 2008Erie County, Pennsylvania

NWS Cleveland, OH issued this lake effect snow warning at Dec 5, 2008, 8:28 AM EST for Erie County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 5, 2008, 8:28 AM EST (13:28 UTC)
Expired
Dec 5, 2008, 12:49 PM EST
In force
4 hr
Issued by
NWS Cleveland, OH

County Erie County, PA

The radar

The Buffalo radar (KBUF), 145 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 1.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2008-12-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2008-12-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCLE 051328
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
828 AM EST FRI DEC 5 2008

PAZ001-002-052100-
/O.NEW.KCLE.LE.W.0009.081205T1328Z-081205T2100Z/
NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...ERIE...EDINBORO
828 AM EST FRI DEC 5 2008

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

LAKE EFFECT SNOW SHOWERS WILL BEGIN TO DECREASE FROM SOUTH TO
NORTH TODAY. ADDITIONAL SNOWFALL WILL RANGE FROM 2 TO 6 INCHES
WITH THE HIGHEST AMOUNTS OVER THE NORTHERN PORTION OF ERIE COUNTY
PENNSYLVANIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO JUST A FEW FLURRIES A FEW MILES AWAY. IF YOU
WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES
IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER
RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR
UPDATES.

&&

$$

OHZ012>014-089-051700-
/O.CON.KCLE.LE.Y.0011.000000T0000Z-081205T1700Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA
828 AM EST FRI DEC 5 2008

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON EST
TODAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON EST
TODAY. 

A PERSISTENT BAND OF LAKE EFFECT SNOW WILL CONTINUE TO MOVE
ACROSS LAKE...NORTHERN GEAUGA AND ASHTABULA COUNTIES THIS
MORNING. ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES OF SNOW ARE
LIKELY WHERE THIS BAND PERSISTS. WESTERLY WINDS GUSTING TO AS MUCH
AS 20 MPH WILL CAUSE SOME BLOWING AND DRIFTING AS WELL.

WINDS ARE BECOMING MORE SOUTHWESTERLY AND THE HEAVIER BANDS OF
SNOW WILL BE ALONG THE LAKESHORE.  ALTHOUGH... SCATTERED SNOW
SHOWERS WILL CONTINUE IN THE ADVISORY AREA THIS AFTERNOON... MOST
OF THE ACCUMULATING SNOW WILL BE OVER BY EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO JUST A FEW FLURRIES JUST A FEW MILES AWAY. IF
YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID
CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA
WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

&&

$$


KIELTYKA
2 follow-up statements
000 
WWUS41 KCLE 051552
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1052 AM EST FRI DEC 5 2008

PAZ002-051700-
/O.CAN.KCLE.LE.W.0009.000000T0000Z-081205T2100Z/
SOUTHERN ERIE-
INCLUDING THE CITY OF...EDINBORO
1052 AM EST FRI DEC 5 2008

...LAKE EFFECT SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE
EFFECT SNOW WARNING. 

THE SIGNIFICANT LAKE EFFECT SNOW HAS PUSHED NORTH. FOR THE REST OF
THE DAY FLURRIES AND LIGHT SNOW SHOWERS WILL OCCUR WITH ADDITIONAL
SNOW ACCUMULATIONS OF AN INCH OR LESS.

&&

$$

OHZ012>014-089-051700-
/O.CAN.KCLE.LE.Y.0011.000000T0000Z-081205T1700Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA
1052 AM EST FRI DEC 5 2008

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE
EFFECT SNOW ADVISORY. 

FLURRIES AND LIGHT SNOW SHOWERS WILL CONTINUE FOR THE REST OF THE
DAY. LITTLE ADDITIONAL SNOW ACCUMULATION IS EXPECTED. 

&&

$$

PAZ001-052100-
/O.CON.KCLE.LE.W.0009.000000T0000Z-081205T2100Z/
NORTHERN ERIE-
INCLUDING THE CITY OF...ERIE
1052 AM EST FRI DEC 5 2008

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO DECREASE ALONG THE
LAKESHORE...ESPECIALLY WEST OF THE CITY OF ERIE. ADDITIONAL SNOW
ACCUMULATION WILL RANGE FROM 1 TO LOCALLY 3 INCHES. THE WARNING
MAY BE ABLE TO BE CANCELLED EARLY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO JUST A FEW FLURRIES A FEW MILES AWAY. IF YOU
WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES
IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER
RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR
UPDATES.

&&

$$

KIELTYKA
000 
WWUS41 KCLE 051749
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1249 PM EST FRI DEC 5 2008


PAZ001-051900-
/O.CAN.KCLE.LE.W.0009.000000T0000Z-081205T2100Z/
NORTHERN ERIE-
INCLUDING THE CITY OF...ERIE
1249 PM EST FRI DEC 5 2008

...LAKE EFFECT SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE
EFFECT SNOW WARNING. 

THE BAND OF LAKE EFFECT SNOW HAS MOVED OUT INTO LAKE ERIE.
FLURRIES AND SCATTERED SNOW SHOWERS WILL CONTINUE FOR THE REST OF
THE DAY. LITTLE ADDITIONAL SNOW ACCUMULATION IS EXPECTED.

&&

$$

KIELTYKA

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Dec 5, 6:24 AM EST, 2 hours 4 minutes earlier.

Area forecast discussion, Dec 5, 6:24 AM EST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
624 AM EST FRI DEC 5 2008

.SYNOPSIS...
A LARGE AREA OF HIGH PRESSURE WILL MOVE UP THE OHIO RIVER VALLEY
TODAY. THIS HIGH WILL THEN LINGER OVER THE REGION INTO SATURDAY
MORNING. AN ALBERTA CLIPPER WILL DIVE SOUTHEAST ACROSS THE EASTERN
LAKES SATURDAY NIGHT AND DRAG AN ARCTIC COLD FRONT ACROSS THE
LOCAL AREA. COLD HIGH PRESSURE WILL BUILD OVER THE REGION SUNDAY
AND MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BASED ON RECENT RADAR AND SATELLITE TRENDS HAVE DECIDED TO ISSUE A
LAKE EFFECT ADVISORY FOR OUR FAR NE OHIO ZONES. A PERSISTENT BAND
CONTINUES TO MOVE ACROSS LAKE AND NORTHERN GEAUGA COUNTIES INTO
CENTRAL PORTIONS OF ASHTABULA COUNTY. AS OF AN HOUR AGO UP TO 3
INCHES OF SNOW HAD ALREADY FALLEN. RECENT SATELLITE IMAGERY
SUGGEST THAT THIS BAND MAY INTENSIFY A LITTLE THE NEXT COUPLE OF
HOURS HENCE THE ADVISORY. 850 MB TEMPS CONTINUE TO COOL SO THIS
MAKES SENSE. EVENTUALLY WINDS WILL BECOME MORE SW AND THIS WILL
PUSH THE BAND BACK NORTH IN ERIE COUNTY PA. BY THAT TIME SOME
DRIER AIR WILL START TO WORK INTO THE AREA SO WILL HOLD OFF ON
HEADLINES FOR NW PA FOR NOW. LATEST BUFKIT DATA SHOWS GOOD SNOW
GROWTH POTENTIAL THROUGH MID AFTERNOON. HOPEFULLY BY THAT
TIME...THE STRONGEST BANDS WILL BE OUT OVER LAKE ERIE. FURTHER
WEST AND SOUTH HAVE SEEN QUITE A BIT OF CLEARING OVERNIGHT. WILL
HANG ON TO CHANCE POPS THIS MORNING FOR NW OH AS WESTERLY FLOW OFF
OF LAKE MICHIGAN COULD BRING A FEW SHSN TO AREA. SOUTHERN AREAS
WILL REMAIN DRY TODAY. WILL PROBABLY END UP USING VARIABLE CLOUDS
FOR MUCH OF AREA TODAY AS NEG 14 DEG AIR AT 850 MB WILL LEAD TO
PLENTY OF SC DEVELOPMENT. HIGH TEMPS MOST AREAS WILL BE IN THE MID
20S.

 &&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
THE LAKE EFFECT ACTIVITY WILL WIND DOWN THIS EVENING AS THE LOW
LEVEL FLOW BECOMES SW. WILL HANG ON TO 50 POPS EARLY ACROSS FAR NW
PA. THE REMAINDER OF THE AREA WILL START OUT PARTLY CLOUDY BUT
INCREASING CLOUDINESS IS LIKELY LATE AHEAD OF CLIPPER. MODELS IN
DECENT AGREEMENT WITH THIS CLIPPER AND SHOULD SEE LIGHT SNOW MOVE
INTO NW OH BY MIDDAY SATURDAY. WILL INCREASE POPS FROM W TO E
DURING THE DAY. AS WITH MOST CLIPPERS...EXPECTING A GENERAL 1 TO
3 INCHES OF SNOW WITH THE HIGHEST AMOUNTS TOWARD NW PA WHICH WILL
BE CLOSEST TO THE SURFACE LOW TRACK. THIS SNOW SHOULD WIND DOWN
FROM WEST TO EAST SATURDAY NIGHT. 850 MB TEMPS WILL BE IN THE NEG
16 TO 18 DEG RANGE ON SUNDAY. APPEARS THAT WE COULD END UP WITH A
LAKE HURON FETCH SO MAY EVENTUALLY HAVE TO WORRY ABOUT MORE
HEADLINES. ENTIRE AREA WILL GET AT LEAST SMALL CHANCE POPS FOR
SUNDAY AS ACTIVITY FROM LAKE MICHIGAN COULD FIND ITS WAY INTO
WESTERN OHIO. THE SURFACE RIDGE MOVES QUICKLY EAST ACROSS THE AREA
SUNDAY NIGHT WHICH WILL BRING AN END TO THE LAKE EFFECT POTENTIAL.
FAIRLY STRONG WARM AIR ADVECTION WILL OCCUR ACROSS THE AREA ON
MONDAY AS THE HIGH SHIFTS TO THE EAST COAST. THERE WILL LIKELY BE
QUITE A BIT OF CLOUD DEVELOPMENT BUT WILL HOLD OFF ON MENTIONING
PRECIP UNTIL MONDAY NIGHT.

GUIDANCE TEMPS FOLLOWED FAIRLY CLOSELY MOST OF THE PERIOD.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
MODELS IN BETTER AGREEMENT THAN PREVIOUS NIGHTS RUN FOR THE EXTENDED
PERIOD.  FOCUS OF THE EXTENDED BEGINNING TUESDAY WILL BE A POTENTIAL
STORM SYSTEM MOVING INTO THE AREA FROM THE GENERAL DIRECTION OF THE
WESTERN GULF OF MEXICO.  DGEX/ECMWF AND GFS ALL HAVE A GENERAL
SOLUTION OF LOW PRESSURE MOVING FROM THAT LOCATION INTO THE OHIO
VALLEY.  BY WEDNESDAY HOWEVER MODELS ARE PAINTING A DIFFERENT
PICTURE WITH THE ECMWF MODERATING TEMPERATURES AHEAD OF A COLD FRONT
MOVING TOWARD THE AREA FROM THE NORTHERN LAKES.  THE GFS BY CONTRAST
HAS THE FRONT ALREADY THROUGH THE AREA WITH MARKEDLY LOWER
TEMPERATURES ACROSS THE REGION. THE DGEX IS THE TIE BREAKER FAVORING
THE COLDER GFS SCENARIO. WITH THE FLOW REMAINING OFF THE LAKE WILL
CONTINUE WITH A FAVORED LOCATION FOR SNOW EAST OF CLEVELAND TO ERI.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
OVERNIGHT THERE HAS BEEN ENOUGH DRY AIR AND SUBSIDENCE IN THE AREA
THAT LAKE EFFECT CLOUDS OFF OF LAKE MICHIGAN HAVE NOT MANAGED TO
REACH KTOL. OTHERWISE ACROSS THE WEST SKIES HAVE CLOEAED
OVERNIGHT. ACROSS THE CENTRAL AND EAST CIGS ARE IN GENERAL BKN-
OVC020-030. LAKE EFFECT SNOW IS OCCURRING ACROSS NORTHEAST OHIO
ALTHOUGH SNOW GROWTH IS IMPACTED BY DRY AIR ABOVE 6 KFT. WINDS ARE
FORECAST TO BACK TODAY AS HIGH PRESSURE MOVES INTO THE OHIO
VALLEY. LOOKING AT RADAR TRENDS AND ECHO MOVEMENT BELIEVE THIS MAY
HAVE ALREADY STARTED SINCE THE SNOW SHOWERS ARE BEGINNING TO
CHANGE DIRECTION TOWARD THE ENE UP THE AXIS OF THE LAKE. EXPECT
THIS TREND TO CONTINUE AND BY MID AFTERNOON 99% OF THE LAKE
EFFECT SNOW SHOULD BE OFFSHORE. OVERNIGHT EXPECT GENERALLLY FAIR
WEATHER HOWEVER AFTER MIDNIGHT WE WILL SE AN INCREASE OF MID AND
HIGH CLOUDS FROM THE WEST ASSOCIATED WITH A CLIPPER TYPE SYSTEM
MOVING THROUGH THE GREAT LAKES.

OUTLOOK...EXPECT LAKE EFFECT SNOW TO DEVELOP/CONTINUE SUNDAY AS
MUCH COLDER AIR MOVES OVER THE AREA. RETURN OF VFR SUNDAY NIGHT
AND MONDAY AS HIGH PRESSURE MOVES INTO THE OHIO VALLEY/LOWER
GREAT LAKES. TUESDAY IFR POSSIBLE. LOW PRESSURE WILL MOVE INTO THE
AREA FROM THE LOWER MISSISSIPPI VALLEY AND COULD SPREAD SNOW
ACROSS THE AREA.

&&

.MARINE...
WILL EXTEND CURRENT SMALL CRAFT ADVISORY THROUGH SATURDAY
AFTERNOON.  WILL LIKELY BE NEEDED SATURDAY NIGHT INTO SUNDAY AS
WELL.  WEST TO SOUTHWEST WINDS WILL CONTINUE ON THE LAKE AT 15 TO 25
KNOTS INTO SATURDAY...THEN INCREASE TO 30 KNOTS AS A CLIPPER SYSTEM
MOVES THROUGH THE GREAT LAKES.  WINDS TO  30 KNOTS WILL TURN
NORTHWEST BEHIND THE LOW SATURDAY NIGHT BEFORE DROPPING BACK ON
SUNDAY TO 5 TO 15 KNOTS AS HIGH PRESSURE BUILDS ACROSS THE LAKE.
SOUTHWEST GRADIENT WILL RETURN FOR MONDAY AS THE HIGH DRIFTS EAST.
SPEEDS HOWEVER LOOK TO REMAIN BELOW 20 KNOTS.  BEST CHANCE FOR
LIMITED VISIBILITIES WILL BE TODAY IN LAKE EFFECT SQUALLS. SATURDAY
THROUGH EARLY SUNDAY WITH THE CLIPPER.  SUNDAY NIGHT AND MONDAY IN
LAKE EFFECT BEHIND THE CLIPPER...AND POSSIBLY TUESDAY WITH A STORM
SYSTEM EXPECTED TO MOVE INTO THE OHIO VALLEY FROM THE WESTERN GULF
OF MEXICO.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY UNTIL NOON EST TODAY FOR OHZ012>014-
     089.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST SATURDAY FOR LEZ144>149.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...TK
AVIATION...TK
MARINE...TK
Hazardous weather outlook, Dec 5, 5:18 AM EST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
518 AM EST FRI DEC 5 2008

OHZ012>014-089-061030-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
518 AM EST FRI DEC 5 2008

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>011-017>023-027>033-036>038-047-PAZ001>003-061030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
518 AM EST FRI DEC 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-061030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
518 AM EST FRI DEC 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Lake Effect Snow Warnings in Pennsylvania, 2008Every lake effect snow warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.